# SDR FDEA200901130171

- Difficulty date: January 13, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 39,347 hours, 18,487 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274786212
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT NR 5RT SEAT TRACK HAS 2 ELONGATED SCALLOPS, AFT OF FR 54.2 CUT OUT DAMAGED SEAT TRACK SECTION AND INSTALLED SEAT TRACK CUTOUT REPAIR AT TRACK NR 5 RT BETWEEN FR 54.2 AND FR 59 IAW SRM 53-10-16, FIG 201.
